# SDR CALA2022011000099

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-300
- Aircraft serial: 33467HARM
- Aircraft time: 63,463 hours, 11,558 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat
- Part number: NA
- Condition: False Indication
- Location: Leading Edge
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* LE SLAT DISAGREE ON FINAL ABOUT 1900 FT DURING FINAL CONFIG C/W FIM 27-81 FAULT TREE 815 LE SLATS OPS CHECK GOOD DURING EXTENSION AND RETRACTION 2X NO MESSAGES.
